# SDR DHL9872403C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 65982963
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 8 SPOILER UPPER SUPPORT BRACKET IS CRACKED, AFT BOTTOM AREA.  ALSO, IN SAME BRACKET, OUTBD SIDE CRACKED AT TOP.  REPLACED SUPPORT BRACKET AND ANGLE PER SRM 51-10-1, N/R 2333.
